# SDR DALA2025071705381

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 74,893 hours, 28,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1082241) ELONGATED HOLE ON FLOOR BEAM RBL 18 STA 277 AT PASSENGER CABIN. HOLE ON FLOOR BEAM RBL 18 STA 277 AT PASSENGER CABIN WAS REPAIRED PER ER/A 627645-14 REV. ORIGINAL SECTION: I REPAIR INSTRUCTIONS AND PRI 627645-14 REV.0.
